# SDR SWAA2020011224992

- Difficulty date: January 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 LEFT SIDE KEEL BEAM (1 EA) / REPLACED SUPPORT BRACKET BODY STATION 540 LEFT SIDE KEEL BEAM (1 EA) IAW SRM B737-700 51-40-02 AND DWG #212A1101
